# SDR GTIA2023042737132

- Difficulty date: April 24, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 40,420 hours, 18,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16958
- Condition: Inoperative
- Location: Zone 900
- Part time: 2,567 hours, 1,202 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE VOLUME BUTTON IS MISSING.-REMOVED + REPLACED FWD MEGAPHONE IAW SPIRIT DRAWING A320 EMEREQUIP A/C OK FOR SERVICE
